chest-icon

Hands shivering

My grandfather underwent angiogram 2 days back and diagram with a minute block in only one value ,so doc prescribed only medicines.For this he is prescribed Deplatt CV,Dilzem Sr .As he is having Copd as well he is prescribed Tab Bigbro,Montek ,Aerocort inhaler as well.since morning his hands are shivering while lifting glass.Is this a serious issue ? Is this a side effect of above mentioned medicines?
views-icons 54 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. It could be due to the medications that he is taking. It will gradually reduce. Need not worry much about that. But if it persists beyond 24 hours, then i advice you to consult your doctor again in person for further help regarding this.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO